Alert archive / New York / Special Weather Statements in 2011

Special Weather Statement, NWS Buffalo, NY

August 1, 2011Niagara County, New York

NWS Buffalo, NY issued this special weather statement at Aug 1, 2011, 3:07 PM EDT for Niagara County, New York. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2011, 3:07 PM EDT (19:07 UTC)
Expired
Aug 1, 2011, 4:00 PM EDT
In force
53 min
Issued by
NWS Buffalo, NY

County Niagara County, NY

The radar

The Buffalo radar (KBUF), 15 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 3:10 PM EDTHAIL 0.5North Tonawanda, NYHAIL REPORT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2422 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2422 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
692 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
-0.2
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WWUS81 KBUF 011907
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT MON AUG 1 2011

NYZ001-002-010>012-012000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
307 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND STRONG   GUSTY 
WINDS.  THIS STORM WAS LOCATED NEAR GRAND ISLAND...AND MOVING   EAST 
AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  NORTH TONAWANDA AND TONAWANDA...
  AMHERST AND WILLIAMSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE HAIL 
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4311 7902 4319 7842 4286 7844 4301 7904
      4305 7901 4307 7903

$$

AR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Aug 1, 1:41 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Aug 1, 1:41 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
141 PM EDT MON AUG 1 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL DROP SOUTHEAST ACROSS THE REGION TODAY.
THIS FEATURE COULD GENERATE SOME SCATTERED SHOWERS AND
THUNDERSTORMS IN THE PROCESS. HIGH PRESSURE WILL THEN BUILD ACROSS
THE LAKES TONIGHT...WITH WARM WEATHER AND A GENERAL CLEARING
TREND. A MORE POTENT FRONT WILL THEN DROP SOUTHEAST ACROSS THE
LAKES WITH THE NEXT THREAT FOR SHOWERS AND THUNDERSTORMS LATER
TUESDAY NIGHT AND WEDNESDAY MORNING.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE WEAK FRONT WILL CONTINUE ACROSS THE REGION THIS MORNING
IDENTIFIABLE BY LOWERING DEWPOINTS AND A SUBTLE WIND SHIFT. NOT
MUCH IN THE WAY OF ACTIVITY ALONG THE FRONT ATTM HOWEVER CAN'T
RULE OUT SOME SCATTERED SHOWERS/THUNDERSTORMS DEVELOPING WITH SOME
DAYTIME HEATING... AND POSSIBLY ALONG THE LAKE ERIE/ONTARIO
BREEZES CONVERGENCE.

TEMPERATURE-WISE ANOTHER WARM ONE WITH HIGH IN THE MID TO UPPER
80S ... THE 19TH DAY IN A ROW IN BUFFALO...

FOR TONIGHT...HIGH PRESSURE GAINS CONTROL...WITH FAIR WEATHER...AND
MORE SEASONABLE OVERNIGHT TEMPERATURE. PATCHY FOG IS POSSIBLE IN THE
VALLEYS OF THE SOUTHERN TIER.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
TUESDAY WILL START WITH A CLOSED UPPER LEVEL LOW OVER SOUTHERN
CANADA AND NEW ENGLAND...AND A SHORTWAVE CRESTING AN UPPER LEVEL
RIDGE ACROSS THE WESTERN GREAT LAKES. WITH TWO AREAS OF HIGH
PRESSURE...ONE TO OUR NORTH ACROSS EASTERN ONTARIO AND A SECOND TO
OUR SOUTH ACROSS THE TENNESSEE VALLEY WILL BOTH INFLUENCE THE MORNING
HOURS WITH SUNSHINE AND FAIR WEATHER. SOME PATCHY FOG IS POSSIBLE
ACROSS THE SOUTHERN TIER VALLEYS TO START. THIS SHORT WAVE CRESTING
THE NORTHERN PLAINS RIDGE WILL THEN DIVE SEWARD CROSSING THE CENTRAL
LAKES THROUGH THE DAY. WILL CONTINUE THE DRY FORECAST
TUESDAY...HOWEVER MID AND HIGH LEVEL CLOUDS WILL BUILD ACROSS THE
REGION FROM WEST TO EAST FROM UPSTREAM CONVECTION. HIGHS TUESDAY
WILL CLIMB INTO THE UPPER 70S AND LOWER 80S. THOUGH CLOUDS WILL
LIMIT AFTERNOON SUNSHINE TO THE WEST...WARMER AIR ALOFT AT 850 WILL
STILL ALLOW FAR WESTERN AREAS TO ALSO REACH THE LOWER 80S.

TUESDAY NIGHT AND INTO EARLY WEDNESDAY MORNING IS A TIMEFRAME THAT
BEARS WATCHING AS AN MCS IS FORECASTED TO BLOSSOM AND CROSS FROM THE
CENTRAL LAKES INTO THE EASTERN LAKES REGION WITH THE POTENTIAL
FOR HEAVY RAIN AGAIN. THE 00Z NAM AND 21Z SREF MEMBERS ARE FARTHEST
EAST WITH THIS CONVECTIVE SYSTEM SUGGESTING BRINGING A SWATH OF
PRECIPITATION AS FAR EAST AS THE GENESEE VALLEY AND PORTIONS OF THE
FINGER LAKES. THE 00Z GFS IS FARTHEST WEST WITH PRECIPITATION JUST
BRUSHING THE SOUTHERN TIER. THE NEW 00Z ECMWF HAS TRENDED TO THE
EAST SLIGHTLY AND IS NOW TOWARDS THE NAM OUTPUT.

LOOKING ALOFT THE AXIS OF HIGHEST THETA-E AT 850HPA ON ALL THREE
MODELS REMAINS ACROSS THE WESTERN NEW YORK AND THE OHIO VALLEY.
THESE SHOWERS AND THUNDERSTORMS SHOULD FOLLOW THE AXIS OF THE WARM
AND MOIST AIR ALOFT AND WITH 1000-500 THICKNESS POINTING TOWARDS A
SE MOVEMENT WILL MAINTAIN LIKELY POPS ACROSS WNY...WHILE KEEPING
MUCH OF THE NORTH COUNTRY BELOW CHC POPS. HOWEVER THE 00Z SUITE OF
MODELS STILL HAVE NOT MAINTAINED A CONSISTENT PLACEMENT OF THE
HEAVIEST RAINFALL...AS IS USUALLY THE CASE WITH CONVECTION...AND
WILL KEEP SOME UNCERTAINTY IN THE GRIDS ACROSS THE GENESEE VALLEY
AND FINGER LAKES REGION.

INSTABILITY DOES NOT LOOK TO IMPRESSIVE WITH THIS SYSTEM OVER OUR
CWA. MID LEVEL 500-700 LAPSE RATES REMAIN BELOW 6C/KM AND LITTLE TO
NO CAPE IS FORECASTED BY THE MODELS. WITH LI'S REMAINING POSITIVE
WILL FOCUS MORE ON SHOWERS THAN THUNDER IN THE GRIDS...WITH
SCATTERED THUNDER MENTION WITH LIKELY POPS. WILL STILL KEEP CHC
THUNDER IN GRIDS DUE TO THE NW FLOW AND CLIMATOLOGY OF THESE
CONVECTIVE SYSTEMS TO PRODUCE THUNDER. AS FOR WIND SHEAR...BOTH THE
SREF AND 00Z GFS HAVE 0-6KM BULK SHEAR VALUES NEAR 40 TO 45 KTS
TOWARDS WNY WHICH WILL LIKELY SUSTAIN THE CONVECTIVE COMPLEX THROUGH
THE TIME PERIOD.

PWATS RISE TO OVER 2.00 INCHES WITH THIS SYSTEM WHICH IS +2SD FROM
CLIMATOLOGY. THESE STORMS HAVE THE POTENTIAL TO YIELD HEAVY RAINFALL
AMOUNTS WITH AN INCH OF RAINFALL IN AN HOUR TIMEFRAME POSSIBLE. WNY
AND PORTIONS OF CNY COULD RECEIVE HEAVY RAINFALL WITH THIS SYSTEM BUT
GIVEN THE STILL UNCERTAINTY OF PLACEMENT OF HEAVY RAIN HAVE ELECTED
TO NOT INCLUDE MENTION OF HEAVY RAIN YET WITH THIS FORECAST PACKAGE.

THIS SYSTEM WILL DIVE SE OF THE REGION ON WEDNESDAY WITH ACTIVITY
DIMINISHING THROUGH THE MORNING HOURS FROM NORTH TO SOUTH. DAYTIME
INSTABILITY MAY TRIGGER A SHOWER OR THUNDERSTORM IN THE AFTERNOON
ACROSS THE GENESEE VALLEY AND FINGER LAKES REGION BUT WILL COVER THIS
WITH JUST SLIGHT CHC POPS FOR NOW.

HIGH PRESSURE WILL DROP DOWN ACROSS THE REGION WEDNESDAY NIGHT FROM
CANADA. COOLER NIGHTTIME TEMPERATURES UNDER CLEAR SKIES AND LIGHT
WINDS WITH MANY AREAS DROPPING INTO THE 50S OVERNIGHT. TOWARDS THE
LAKES OVERNIGHT LOWS WILL REMAIN IN THE 60S. WITH THESE CLEAR SKIES
AND LIGHT WINDS...WILL AGAIN HAVE TO ANTICIPATE FOG FORMATION IN THE
RIVER VALLEYS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
ON THURSDAY AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD BACK ACROSS THE
REGION WITH SFC HIGH PRESSURE FOUND AT THE SFC. SUNSHINE WILL BE
ABUNDANT IN THE STABLE AIRMASS WITH AFTERNOON HIGHS CLIMBING BACK
INTO THE 80S. WITH THE HIGH PRESSURE AND LIGHT NE FLOW DEW POINTS
WILL BE HELD IN CHECK...WITH COMFORTABLE AFTERNOON SUMMERS WARMTH.

A WARM FRONT LIFTING NORTH ACROSS THE OHIO VALLEY WILL BRING AN
INCREASE IN HUMIDITY ON FRIDAY. A FEW SHOWERS AND THUNDERSTORMS ARE
POSSIBLE ON FRIDAY BUT WILL LIKELY HOLD OFF TILL SATURDAY WHEN THE
NEXT UPPER LEVEL SHORT WAVE WILL CROSS THE REGION.

SUNDAY THE BULK OF THE ACTIVITY SHIFTS EASTWARD HOWEVER LINGERING
MOISTURE WILL MAINTAIN THE CHC FOR A SHOWER OR THUNDERSTORM.

TEMPERATURES ARE EXPECTED TO REMAIN CLOSE TO SEASONAL AVERAGES
THROUGH THE FORECAST PERIOD.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
EXPECT MAINLY VFR CONDITIONS FOR THE TAF PERIOD. SOME AFTERNOON CU
MAY DEVELOP ENOUGH TO PRODUCE SOME WIDELY SCATTERED SHOWERS AND
THUNDERSTORMS. ONCE WE LOOSE THE HEATING OF THE DAY, THE CU WILL
DISSIPATE TO CLEAR SKIES OVERNIGHT.

OUTLOOK...
TUESDAY...VFR.
TUESDAY NIGHT/WEDNESDAY...VFR/MVFR. CHC SHWRS/TSTMS...ESPECIALLY
WEST OF THE FINGER LAKES.
THURSDAY AND FRIDAY...VFR.

&&

.MARINE...
NORTHWEST WINDS WILL PREVAIL ACROSS THE LAKE TONIGHT IN THE WAKE
OF A COLD FRONT. WINDS WILL AVERAGE AROUND 15 KNOTS TODAY...WHICH
IS MARGINAL IN THAT ANY STRONGER WINDS WOULD REQUIRE A BRIEF SMALL
CRAFT ADVISORY.

AFTER THIS...HIGH PRESSURE BUILDS IN...WITH GENERALLY CALM
WINDS/WAVES TONIGHT INTO TUESDAY. A MORE POTENT SYSTEM WILL MOVE
OVER THE LOWER LAKES TUESDAY NIGHT AND EARLY WEDNESDAY WITH BRISK
WESTERLIES TO FOLLOW...PERHAPS NECESSITATING SMALL CRAFT
ADVISORIES.

&&

.CLIMATE...
JULY SAW EXTRAORDINARY WARMTH AND SUNSHINE ACROSS WESTERN NY.
BUFFALO HAD ITS WARMEST JULY IN 56 YEARS AND THIRD WARMEST IN
HISTORY. IT WAS ALSO THE 4TH WARMEST MONTH EVER IN THE 141 YEARS OF
RECORDS. THE HEAT WAS NOT GENERALLY EXTREME...JUST CONSISTENT. THE
MERCURY REACHED 80 OR HIGHER ON 30 OF THE 31 DAYS...THE MOST EVER IN
A MONTH. IN ADDITION...SUNSHINE TOTALLED 83 PERCENT FOR THE
MONTH...WITH 27 DAYS CLASSIFIED AS MOSTLY SUNNY.

IN ROCHESTER...JULY WAS THE 9TH WARMEST EVER AND 10TH WARMEST MONTH
IN ITS 141 YEAR HISTORY. THE 30 DAYS OF 80+ TEMPS WAS ALSO A RECORD.

HERE ARE SOME STATISTICS FOR JULY...

...WARMEST MONTHS EVER (141 YR RECORD)...

.BUFFALO...
#1...76.2...JUL 1921
#2...76.0...JUL 1955
#3...75.2...JUL 2011 AND AUG 1947.

.ROCHESTER...
#1...77.8...JUL 1921
#5...75.4...JUL 1955
#6...75.0...JUL 2006 AND AUG 1947
#8...74.8...JUL 1931
#9...74.7...JUL 1887
#10..74.6...JUL 2011.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...APFFEL
NEAR TERM...APFFEL/LEVAN
SHORT TERM...THOMAS
LONG TERM...THOMAS/WCH
AVIATION...LEVAN
MARINE...APFFEL/LEVAN
CLIMATE...SFM
Hazardous weather outlook, Aug 1, 6:27 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
627 AM EDT MON AUG 1 2011

NYZ001>008-010>014-019>021-085-021030-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-
LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
627 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW
YORK AND WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS THIS MORNING MAY CONTINUE TO REACH SEVERE LIMITS
ESPECIALLY ACROSS WESTERN NEW YORK...WITH HAIL AND THUNDERSTORM
WIND DAMAGE. IN ADDITION LOCALIZED FLOODING IS POSSIBLE WITH THESE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL CROSS PORTIONS OF WESTERN AND
CENTRAL NEW YORK OVERNIGHT TUESDAY AND INTO WEDNESDAY MORNING WITH
THE POTENTIAL TO PRODUCE HEAVY RAINFALL. WHILE THE EXACT PLACEMENT IS
STILL UNCERTAIN THERE IS POTENTIAL FOR RAINFALL IN EXCESS OF TWO INCHES.

IN ADDITION THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR
CHAUTAUQUA AND CATTARAUGUS COUNTIES TUESDAY NIGHT AND INTO
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-021030-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
627 AM EDT MON AUG 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
LAKE ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THOMAS

In the hours before

Local storm report, Aug 1, 12:57 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1257 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             SHELBY CENTER           43.19N  78.39W
08/01/2011  M1.00 INCH       ORLEANS            NY   911 CALL CENTER

            QUARTER SIZE HAIL.

&&

EVENT NUMBER BUF1100182

NIZIOL
Local storm report, Aug 1, 2:29 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
229 PM EDT MON AUG 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             MEDINA                  43.22N  78.39W
08/01/2011  M0.50 INCH       ORLEANS            NY   TRAINED SPOTTER

            HEAVY DAMAGE... FRUIT TREES.

&&

EVENT NUMBER BUF1100183

AR
Special weather statement, Aug 1, 3:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
307 PM EDT MON AUG 1 2011

NYZ001-002-010>012-012000-
ERIE NY-GENESEE NY-NIAGARA NY-ORLEANS NY-WYOMING NY-
307 PM EDT MON AUG 1 2011

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL...AND STRONG   GUSTY
WINDS.  THIS STORM WAS LOCATED NEAR GRAND ISLAND...AND MOVING   EAST
AT 30 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  NORTH TONAWANDA AND TONAWANDA...
  AMHERST AND WILLIAMSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4311 7902 4319 7842 4286 7844 4301 7904
      4305 7901 4307 7903

AR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:25 AM EDTSpecial Marine WarningBUF80 min
Aug 1, 2:50 AM EDTSpecial Weather StatementBUFOrleans70 min
Aug 1, 3:26 AM EDTSevere Thunderstorm WarningBUFNiagara, Orleans49 min
Aug 1, 3:56 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans64 min
Aug 1, 4:25 AM EDTSpecial Marine WarningBUF25 min
Aug 1, 4:37 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Wyoming53 min
Aug 1, 4:54 AM EDTSevere Thunderstorm WarningBUFErie, Genesee, Monroe, Niagara, Orleans66 min
Aug 1, 5:16 AM EDTAreal Flood AdvisoryBUFGenesee, Orleans3 hr
Aug 1, 5:45 AM EDTSpecial Weather StatementBUFWyoming45 min
Aug 1, 6:06 AM EDTSpecial Weather StatementBUFAllegany54 min
Aug 1, 6:21 AM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming36 min
Aug 1, 6:47 AM EDTSpecial Weather StatementBUFWyoming43 min
Aug 1, 2:35 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario45 min
Aug 1, 3:57 PM EDTAreal Flood AdvisoryBUFOntario21 min
Aug 1, 4:12 PM EDTFlash Flood WarningBUFLivingston, Ontario93 min
Aug 1, 6:06 PM EDTSevere Thunderstorm WarningBUFOntario39 min
Aug 1, 6:12 PM EDTSpecial Weather StatementBUFGenesee, Livingston63 min
Aug 1, 6:42 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Wyoming63 min
Aug 1, 6:46 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus59 min
Aug 1, 7:09 PM EDTSpecial Weather StatementBUFWyoming36 min
Aug 1, 7:44 PM EDTSpecial Weather StatementBUFWyoming46 min

Nearby

Special Weather Statements in New York, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.